Show simple item record

dc.contributor.authorGoodman, O
dc.contributor.authorHeard, D
dc.contributor.authorHodgson, C
dc.date.available2014-05-21T22:43:53Z
dc.date.issued2008-01-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000260196600003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationGoodman, O., Heard, D. & Hodgson, C. (2008). Commensurators of Cusped Hyperbolic Manifolds. EXPERIMENTAL MATHEMATICS, 17 (3), pp.283-306. https://doi.org/10.1080/10586458.2008.10129044.
dc.identifier.issn1058-6458
dc.identifier.urihttp://hdl.handle.net/11343/29220
dc.languageEnglish
dc.publisherTAYLOR & FRANCIS INC
dc.subjectPure Mathematics
dc.titleCommensurators of Cusped Hyperbolic Manifolds
dc.typeJournal Article
dc.identifier.doi10.1080/10586458.2008.10129044
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleExperimental Mathematics
melbourne.source.volume17
melbourne.source.issue3
melbourne.source.pages283-306
dc.description.pagestart283
melbourne.publicationid106893
melbourne.elementsid303779
melbourne.contributor.authorHodgson, Craig
melbourne.contributor.authorGOODMAN, OLIVER
melbourne.contributor.authorHEARD, DAMIAN JAMES
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1944-950X
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record